# SDR CALA2022031700691

- Difficulty date: March 17, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N37273
- Make and model: Boeing 737-8
- Aircraft serial: 31591
- Aircraft time: 65,060 hours, 22,429 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: NA
- Part serial: NA
- Condition: None
- Location: 22abc
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK  {B737-33-3-0235} - STOWBIN EEL LIGHT AT 22ABC INOP. REMOVED SIDEWALL KICK PNL AT STA 727C LH SIDE. DROPPED PSU''S AND FILLERS AT SEATS 21 & 22ABC. REPLACED BATTERY CHARGER M1670 REF AMM 33-51-06-960-806. NO HELP. FOUND CONNECTOR D12038 REF WDM 33-51-13-2 DISCONNECTED. SECURED OPS CHECKED OK REF AMM 33-51-00-710-801. REINSTALLEDPSU''S AND FILLERS. VERIFIED CORRECT OPS OF STOWBIN EEL LIGHT AT 22ABC.
